On the structure of the group of equivariant diffeomorphisms

Research output: Contribution to journalArticle

13 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)279-283
Number of pages5
JournalTopology
Volume16
Issue number3
DOIs
StatePublished - 1977

Fingerprint

Diffeomorphisms
Equivariant

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Cite this

@article{13e0cc278ee04757b0f6c39b4b73b097,
title = "On the structure of the group of equivariant diffeomorphisms",
author = "Augustin Banyaga",
year = "1977",
doi = "10.1016/0040-9383(77)90009-X",
language = "English (US)",
volume = "16",
pages = "279--283",
journal = "Topology",
issn = "0040-9383",
publisher = "Elsevier Limited",
number = "3",

}

On the structure of the group of equivariant diffeomorphisms. / Banyaga, Augustin.

In: Topology, Vol. 16, No. 3, 1977, p. 279-283.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the structure of the group of equivariant diffeomorphisms

AU - Banyaga, Augustin

PY - 1977

Y1 - 1977

UR - http://www.scopus.com/inward/record.url?scp=0007509517&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007509517&partnerID=8YFLogxK

U2 - 10.1016/0040-9383(77)90009-X

DO - 10.1016/0040-9383(77)90009-X

M3 - Article

AN - SCOPUS:0007509517

VL - 16

SP - 279

EP - 283

JO - Topology

JF - Topology

SN - 0040-9383

IS - 3

ER -